RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pukhal'skii, Anatolii Anatol'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 8
Presentations: 2

Number of views:
This page:290
Abstract pages:1476
Full texts:547
References:49

http://www.mathnet.ru/eng/person36693
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193574

Publications in Math-Net.Ru
2019
1. A. A. Puhalskii, “The geometry of big queues”, Probl. Peredachi Inf., 55:2 (2019),  82–111  mathnet  elib; Problems Inform. Transmission, 55:2 (2019), 174–200  isi  scopus
2000
2. A. A. Pukhal'skii, A. N. Rybko, “Nonergodicity of a Queueing Network under Nonstability of Its Fluid Model”, Probl. Peredachi Inf., 36:1 (2000),  26–47  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:1 (2000), 23–41
1993
3. A. A. Pukhal'skii, “On the theory of large deviations”, Teor. Veroyatnost. i Primenen., 38:3 (1993),  553–562  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:3 (1993), 490–497  isi
1991
4. G. G. Veselovskii, A. Yu. Zalozhnev, A. A. Pukhal'skii, “Simulation of Modified Omega-Net under Disabled Queries Restoring Mode”, Avtomat. i Telemekh., 1991, 9,  175–181  mathnet
1990
5. A. A. Pukhal'skii, “A multiphase queueing system with blocking during heavy traffic”, Avtomat. i Telemekh., 1990, 8,  81–91  mathnet  mathscinet  zmath; Autom. Remote Control, 51:8 (1990), 1073–1081
1988
6. E. V. Krichagina, R. Sh. Liptser, A. A. Puhalskii, “Diffusion Approximation for Queue with Inter-Arrive Sequence Depending on Queue and with Arbitrary Service”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  124–135  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 114–124  isi
1982
7. A. A. Pukhal'skii, “Ergodicity and stability of a multi-phase service system with interlocks and an infinite queue at the input”, Avtomat. i Telemekh., 1982, 11,  61–69  mathnet  mathscinet  zmath; Autom. Remote Control, 43:11 (1982), 1413–1421
8. A. A. Pukhal'skii, “Some Inequalities for a Multiphase System”, Probl. Peredachi Inf., 18:4 (1982),  104–116  mathnet  mathscinet  zmath; Problems Inform. Transmission, 18:4 (1982), 299–307

2019
9. A. A. Puhalskii, “Erratum to: “The geometry of big queues” [Problemy Peredachi Informatsii 55, no. 2, 82–111 (2019)]”, Probl. Peredachi Inf., 55:3 (2019),  110–111  mathnet  elib
2000
10. A. A. Pukhal'skii, A. N. Rybko, “Letter to the Editor”, Probl. Peredachi Inf., 36:3 (2000),  95  mathnet
1994
11. A. Pukhal'skii, “Letter to the editors: “On the theory of large deviations””, Teor. Veroyatnost. i Primenen., 39:4 (1994),  864  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Об использовании асимптотики больших уклонений для управления финансовым портфелем
A. A. Pukhal'skii
Dobrushin Mathematics Laboratory Seminar
July 7, 2015 16:00
2. About Large Deviations of Small and Fast Diffusions' Interacting
A. A. Pukhal'skii
Dobrushin Mathematics Laboratory Seminar
June 18, 2013 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021